# SDR USAA2012041600025

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 38,580 hours, 13,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4L DOOR EMERGENCY EXIT LIGHT COVER IS MISSING.  REPLACED 4L DOOR EMERGENCY EXIT LIGHT COVER.
